Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    fabry is offline Senior Member
    Join Date
    Dec 2003
    Posts
    1,349

    HELP - MUST STOP my 1st cycle after only 6 wks...

    ... coz i have (again) a problem with my lower back!
    cannot even do legs warm up (light leg extensions) that i feel like havin a sward in the middle of my ass!!!!
    so, as the main reason of this cycle was to grow my legs, i think is stupid continue to waste time and money just to receive benefits on my upper body!
    now, last test inj was last monday (3 days ago):
    - do i have to follow a "standard" pct to be started 2 wks after last test inj and for 21 days (nolva 20mg ed and clomid 300-100-50)?
    - how long will i have to wait (hoping i can fix this problem during next monht or 2) after i finish my pct before starting another cycle?
    thanks for advices

    ps: please, dont try to find alternatives to my low back problem: there are not! ive tried all kinda legs excercises and different movement, but pain is there and is gettin worse!!!

  2. #2
    sepjuice is offline Anabolic Member
    Join Date
    Jan 2003
    Location
    EUR
    Posts
    2,278
    where's the pain bro,legs?lower back?back?a$$?...

  3. #3
    fabry is offline Senior Member
    Join Date
    Dec 2003
    Posts
    1,349
    the problem is between L5 and S1! and pain is everywhere from back to glutes to legs!
    so, no way! i had it before and is coming back these days!!!
    just need to know about pct bro...

  4. #4
    D00fy's Avatar
    D00fy is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    Dirty South
    Posts
    2,224
    nolvadex and clomid ,

    clomid,nolvadex or LIQUIDEX<33333333333333 love that ****ttttttttt

  5. #5
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    Location
    Somewhere
    Posts
    7,611
    2 weeks after your last shot of test you start PCT.

  6. #6
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,282
    Continue with the L-dex during PCT

  7. #7
    jbigdog69's Avatar
    jbigdog69 is offline Banned
    Join Date
    Mar 2004
    Location
    Euphoria
    Posts
    2,129
    I would recommend hcg : The usual protocol is to inject 1500-3000 I.U. every 4'" or 5t" day, for a duration usually no longer than 2 or 3 weeks. Wait at least two weeks from the last test shot. HCG acts only to mimic the action of LH. It is likewise not the perfect hormone to combat testosterone suppression, and for this reason it is used most often in conjunction with estrogen antagonists such as Clomid®, Nolvadex ® or cyclofenil . I would take clomid for no less than 4 wks. Peace

  8. #8
    BASK8KACE is offline Anabolic Member
    Join Date
    May 2002
    Posts
    2,502
    You keep talking about pain as opposed to a "painful pump." I usually hear people refer to a painful lower back pump. But, you talk about pain "everywhere from back to glutes to legs" so I wonder whether there is something more to it.

    Some things to think about:
    1. Is the pain from the pumped feeling or a different kind of pain?
    2. Is the pain a result of you lifting too heavy while on cycle and causing damage rather than a result of the cycle itself?
    3. Do you think you could have a slipped disk or other back damage?

    To answer your original questions:
    1. Time on cycle should = time off cycle.
    2. Even though your cycle has been cut short, your HPTA has probably been affected. So, if you were planning to do PCT after your full cylce, then do it the same as you would have had you run the full cylce. Your PCT should begin according to the following:

    PCT should start:
    Anadrol /Anapolan: 8 - 12 hours after last administration
    Deca : 3 weeks after last injection and clomid for 4 weeks
    Dianabol : 4 - 8 hours after last administration
    Equipoise : 3 weeks after last injection
    Fina: 3 days after last injection
    Primobolan depot: 10 - 14 days after last injection
    Sustanon : 3 weeks after last injection
    Testosterone Cypionate : 2 weeks after last injection
    Testosterone Enanthate : 2 weeks after last injection
    Testosterone Propionate : 3 days after last injection
    Testosterone Suspension : 4 - 8 hours after last administration
    Winstrol: 8 - 12 hours after last administration
    Last edited by BASK8KACE; 04-08-2004 at 11:19 AM.

  9. #9
    SportsMedVIP's Avatar
    SportsMedVIP is offline Anabolic Member
    Join Date
    Mar 2004
    Location
    www.ironforlife.com
    Posts
    3,357
    Quote Originally Posted by fabry
    ... coz i have (again) a problem with my lower back!
    cannot even do legs warm up (light leg extensions) that i feel like havin a sward in the middle of my ass!!!!
    so, as the main reason of this cycle was to grow my legs, i think is stupid continue to waste time and money just to receive benefits on my upper body!
    now, last test inj was last monday (3 days ago):
    - do i have to follow a "standard" pct to be started 2 wks after last test inj and for 21 days (nolva 20mg ed and clomid 300-100-50)?
    - how long will i have to wait (hoping i can fix this problem during next monht or 2) after i finish my pct before starting another cycle?
    thanks for advices

    ps: please, dont try to find alternatives to my low back problem: there are not! ive tried all kinda legs excercises and different movement, but pain is there and is gettin worse!!!
    Bro I have gone through the same thing, though maybe not as severe. I had two bulged disks about 4 years ago that still nag me. Believe me I know what you mean by lower back pain, and I also know what you mean by a lower back pump from working to rebuild my lower back. The pump = fantastic. The pain of a real back injury is horrible. It affects every motion you do. So in short, do your PCT as you would have had you finished your cycle. You've definitely already shut stuff down. And I think most Vets on here would tell you to wait as long as your cycle was to start another. So after the last day of PCT start an 8 week count down. That's just from reading up on here though, not experience since I'm just finishing first cycle. Can any Vet back me up on this to be safe?

  10. #10
    longhornDr's Avatar
    longhornDr is offline Member
    Join Date
    Feb 2003
    Location
    Galveston Texas
    Posts
    528
    Have you been to a doctor for this? If you have radiating pain you really need to stop trying to work through it and get it looked at. You could be doing serious damage to your spine by continuing lifting.

  11. #11
    fabry is offline Senior Member
    Join Date
    Dec 2003
    Posts
    1,349

    !

    Quote Originally Posted by BASK8KACE
    You keep talking about pain as opposed to a "painful pump." I usually hear people refer to a painful lower back pump. But, you talk about pain "everywhere from back to glutes to legs" so I wonder whether there is something more to it.

    Some things to think about:
    1. Is the pain from the pumped feeling or a different kind of pain?
    2. Is the pain a result of you lifting too heavy while on cycle and causing damage rather than a result of the cycle itself?
    3. Do you think you could have a slipped disk or other back damage?

    To answer your original questions:
    1. Time on cycle should = time off cycle.
    2. Even though your cycle has been cut short, your HPTA has probably been affected. So, if you were planning to do PCT after your full cylce, then do it the same as you would have had you run the full cylce. Your PCT should begin according to the following:

    PCT should start:
    Anadrol /Anapolan: 8 - 12 hours after last administration
    Deca : 3 weeks after last injection and clomid for 4 weeks
    Dianabol : 4 - 8 hours after last administration
    Equipoise : 3 weeks after last injection
    Fina: 3 days after last injection
    Primobolan depot: 10 - 14 days after last injection
    Sustanon : 3 weeks after last injection
    Testosterone Cypionate : 2 weeks after last injection
    Testosterone Enanthate : 2 weeks after last injection
    Testosterone Propionate : 3 days after last injection
    Testosterone Suspension : 4 - 8 hours after last administration
    Winstrol: 8 - 12 hours after last administration
    my pain was there before i started my cycle but went to a therapyst in jan and feb and when i started my cycle i though i was ok!
    but the heavier lifts and maybe some "bad" movement, made this bastard came back!!!
    it is not dbol pump... ive never had them! this is something REAL that i just forgot about coz my therapyst told things were better... but....
    i will start my pct the 18th of april, 2 weeks after last shot.
    will do the 300-100-50 for 21 days!
    thanks
    Last edited by fabry; 04-08-2004 at 05:17 PM.

  12. #12
    BASK8KACE is offline Anabolic Member
    Join Date
    May 2002
    Posts
    2,502
    If you have that kind of pain now, you should do anything and everything possible to take care of it while you're still young. If you don't, then when you get older your pain and complications will be 10 times worse than they are now.

    Best of luck.

  13. #13
    scotttiger54's Avatar
    scotttiger54 is offline Senior Member
    Join Date
    Feb 2004
    Location
    Dante's Inferno
    Posts
    1,885
    bro there just isn't any use in continuing your cycle. take some time off and let your back recuperate. Remember, having a healthy lower back can be the key to living a good life style

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •